# SDR COMA2012031950015

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 36,610 hours, 32,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pump
- Part number: 848847
- Part serial: 556551
- Condition: Failed
- Location: Landing Gear
- Part time: 11,486 hours, 9,662 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED GEAR DISAGREE MSG WHEN GEAR WAS SELECTED UP.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  REMOVED AND REPLACED ACMP 3B.  OPS CHECK GOOD.
